MAUDE Adverse Event Report: CIRCADIANCE, LLC SMART MONITOR 2PS; INFANT APNEA MONITOR

CIRCADIANCE, LLC SMART MONITOR 2PS; INFANT APNEA MONITOR
Model Number 1014557
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon reviewing the nurse call jack, it is obvious that the jack was physically damaged.The only plausible explanation for the level of damage see on the jack would be for the unit to have suffered an impact, such as being dropped, with the nurse call wye cable connected to the nurse call jack.I spoke with the complainant on 2/12/2018 and she could not provide any specific information regarding the damaged nurse call jack.She only indicated that nursing would send the unit to the biomedical department noting that the alarm port was not working.The exact mechanism that nursing used to determine that the port was not functional was not able to be ascertained.We are unsure if the damage was noticed when the unit was dropped or at some point in time after the damage had occurred.This failure of the nurse call jack does not compromise the ability of the monitor to monitor and detect alarm conditions.The primary alarm system in the monitor remained functional.The professional user manual clearly indicates that the nurse call feature is provided for convenience and should not be relied upon as the primary alarm system.
 
Event or Problem Description
On (b)(6) 2018 the (b)(6) hospital returned a smart monitor 2ps infant apnea monitor model number 1014557 (serial number (b)(4)) with the complaint that the remote alarm port does not work.The circadiance service technician confirmed the complaint and documented that the nurse call jack is damaged.If the unit was used with the damaged nurse call jack, the monitor may not transmit an alarm to the hospital nurse call system.Device was evaluated by circadiance service on 1/29/2018.The device was found to have a mechanically damaged nurse call jack.

Brand Name
SMART MONITOR 2PS
Common Device Name
INFANT APNEA MONITOR
Manufacturer (Section D)
CIRCADIANCE, LLC
1300 rodi road
turtle creek PA 15145
MDR Report Key7274411
Report Number3006182632-2018-00004
Device Sequence Number1028773
Product Code NPF
UDI-Device IdentifierB0361014557
UDI-PublicB0361014557
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K032403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1014557
Device Catalogue Number1014557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 MO